Journal of Nonlinear Sciences and Applications (JNSA)

Print: ISSN 2008-1898 Online: ISSN 2008-1901

 The Journal of Nonlinear Sciences and Applications (J. Nonlinear Sci. Appl.) is an international research journal of rapid publication devoted to the publication of significant articles in all areas and sub-areas of mathematical analysis and applications.  Submitted papers must be correct, original, nontrivial, and well written. Badly written papers will be automatically dismissed at the discretion of the editor in chief. All manuscripts are refereed under the same stan... Read more

Volume 9, Issue 2, 350-716
Articles: 1 - 12
A study of some properties of an n-order functional inclusion
Author(s): T. A. Lazar, V. L. Lazar
Pages: 350--356
Unbounded solutions of second order discrete BVPs on infinite intervals
Author(s): H. Lian, J. Li, R. P. Agarwal
Pages: 357--369
The solutions of a class of operator equations based on different inequality
Author(s): Xiaofang Yan, Chuanxi Zhu, Zhaoqi Wu
Pages: 370--376
Some base spaces and core theorems of new type
Author(s): Z. Zararsiz, M. Sengonul, K. Kayaduman
Pages: 377--391
A proximal splitting method for separable convex programming and its application to compressive sensing
Author(s): H. C. Sun, M. Sun, H. C. Zhou
Pages: 392--403
Chaos in nonautonomous discrete fuzzy dynamical systems
Author(s): Y. Lan
Pages: 404--412
Superstability of Pexiderized functional equations arising from distance measures
Author(s): G. H. Kim, Y. W. Lee
Pages: 413--423
A novel double integral transform and its applications
Author(s): A. Atangana, B. S. T. Alkahtani
Pages: 424--434
Matrix Sturm-Liouville operators with boundary conditions dependent on the spectral parameter
Author(s): D. Katar, M. Olgun, C. Coskun
Pages: 435--442
Symmetric identities of higher-order degenerate q-Euler polynomials
Author(s): D. S. Kim, T. Kim
Pages: 443--451
Anti-periodic BVP for Volterra integro-differential equation of fractional order 1alpha leq 2, involving Mittag-Leffler function in the kernel
Author(s): H. Aktuglu, M. A. Ozarslan
Pages: 452--460
A composition projection method for feasibility problems and applications to equilibrium problems
Author(s): J. W. Chen, Y.-C. Liou, S. A. Khan, Z. Wan, C.-F. Wen
Pages: 461--470

New Online Submission System

January 04, 2017

From 1/5/2017 J. Nonlinear Sci. Appl. and New Online Submission System will be aviable via  too.  Read more

2015 Impact Factor 1.176

June 15, 2016

The most recent Impact Factor for J. Nonlinear Sci. Appl. is 1.176 according to 2015 Journal Citation Reports released by Thomson Reuters in 2016. Read more

2014 Impact Factor 0.949

June 25, 2015

The most recent Impact Factor for J. Nonlinear Sci. Appl. is 0.949 according to 2014 Journal Citation Reports released by Thomson Reuters in 2015. Read more

JNSA is accepted for the following Thomson Reuters products beginning with volume 5(1) 2012:

August 15, 2014

Science Citation Index-Expanded (SCIE) including the Web of Science             ISI Alerting Service    &nbsp... Read more